Androgel how long to take effect

Common Questions and Answers about Androgel how long to take effect

androgel

I am the wife of a man who is very calm and never violent until he started using Androgel-the violence has been intensifing and we have figured out that it happens only when he uses the Androgel daily. In order to try to save what may be left of our marriage he is no longer going to use it or we are afraid one of us will end of seriously injuried or dead.
I have stopped taking androgel completely for two weeks now and am still feeling nausea daily. How long should it take for the effects of androgel to subside, and will the nausea stop? Thanks.
i was wondering if some kind soul out there could tell me if it takes in excess of 6 to 8 weeks to notice significant differences using andogel 1.62% and if so, how long. i am upset about this. i was anticipated the beneficial effects. by the way, i know the 1% and the 1.62% are the same thing. thanks cb.
The only thing he feels has changed is that over all he feels much healthier. Is the begginning sign of a bigger change? How long does androgel usually take to show an increase in libido? In the packaging i know it said after three months many men when asked showed an increase. Does it usally take three months for hormone therapies like this to take effect on libido. I am sitting and patiently waiting for an answer. Can this be solved or not...
http://www.fda.gov/Drugs/DrugSafety/ucm383904.htm This site has links to several articles: http://tdi.dartmouth.
Adverse effects are that it will take 6 months to 5 years to take effect and have the usual effects of radiation.
Last night Beth and I talked for a little but. She didn't seem to want to talk too long. Always tired, its too late and maybe thats a trigger as in the one she suggested. Or maybe we just don't go down that path well. Maybe its me just not feeling close to her at different times. Gotta remember the Brooke stuff. I had a dream!?!? It was Terryipy with Terry and trust stuff and in the dream Beth kept excusing herself to go to the other room.
Went to the ER, they sent me home with Xanax. I won't take it. Then my doc tried to get me to take androgel (t gel), and about 20 minutes after I used the gel, I had another panic attack. I can't figure it out.. its not like I am thinking anything in particular.. just minding my own business, then a strange feeling comes over me and I can't breath.. heart starts pounding. WTH!! And my Serum T level is at 185!!!!!!!
Should I try to work my way up to 1 tablet and a half? If you take too much levo, will your body just cut back on how much it naturally produces?
Not to mention that I think it is a little ridiculous for a healthy 21 year old to have to take it to have a functional penis. I am physically fit and exercise daily (have to in order to keep from getting anymore depressed about it). I have no idea what has caused this problem, but it needs to be fixed. I don't believe in suicide, but I doubt I can handle life much longer if this doesn't get fixed. I just can't enjoy things anymore.
he did say one of the options was to wait with close monitoring of my liver until better meds come out ( i forgot to ask how long he thought before new meds would hit the market). so far i have read up on the Taribavirin and this does not look that much better then ribavirin except with much less anemia but svr about the same. as geno 1a my main objecttive is to treat less time with goods odds of svr, and i think with less tx time, there are less post tx problems.
I have been on T pellet injection therapy for about 2 years and have notice my testicles shrinking in the last few months. I'd like to get your research so i can take it to my doc. Can you send it to ***@****?
I do between 1/2 cc weekly to 1cc weekly depending on how I feel per my endocrinologist. I also have to take Arimidex on occasion and I read a response above from poster xr4tiguy. I am sure you already did your research but I did not see anyone really answer your question, so just in case someone happens upon this discussion later from a google search (which is what brought me here by the way), I will give the answer.
Thanks to you both. I will take your advice. Kalio1, I no longer drink, not even a sip. I am dedicated. Your comments helped. Scott, I took ifn for 60 weeks, not months! It seemed like months, I guess. 12 weeks monotherapy with a relapse; 48 weeks with a different doctor combination tx with, hopefully, success. I will get the ANA test. What is AIH? Is it just post tx autoimmune problems? If so, I wonder what percentage of ifn patients have this.
until Sunday and then I'll drop .5mg to 7.5. I'll see how that goes. My doctor only gave me 180 pills so I'm going to be cutting it very close until my next appointment. My doc did say I have the lattitude to experiment to see how I feel when I drop down. I just hope he doesn't put me in withdrawl like he did 2 weeks ago with that horrible oxycontin substitution. I do not want to go through that again.
Seeing as I started working out again I wanted my levels to be on the upper end of the safe scale. I wanted to take advantage of the product I am using and am now taking 1.5 cc every week and my levels are currently in the 900 range and my doctor said that I was fine. The problem with taking Testosterone Ciponate at this level is the water retention and bloating. My blood pressure has always run a little hi and so I am now on blood pressure medicine with a diuretic to loose the water weight.
After taking the meds for several years I had a big drop in my testastrone levels, I now take androgel to get the levels back up. Not to mention the reduced sex drive...so I wont mention it. My skin has changed. I get pinples and oily skin just like a teenager (I am over 50) I get tired very quickly! I have little or no energy most days. I have mood swings from the meds. I can be happy then mad then depressed all before breakfast!
Since last I talked to you, I severely crashed after trying my liquid-nolvadex run for a week, which resulted in a rock bottom depression and suicide attempt. I don't want to elict responses of how bad it is to do that...I know, but it's hard for people to understand how it feels and what you go through. Thank God, my wife found me soon after I had injested the pills.
how did your trip to Minn. go. i have a good friend who's ex-wife works on some "some super secret unit in center city where all "the really bad addicts are sent." i od't mean to run the place down though. someone like you aunt may do very well in the kinf of enviroment that hazeldon has to offer. anyhow i've been praying for her (and you and me and all of us!!
im 31 and have 3a..going to the gi in the morning to start treatment..dont know how im going to do all this.
i have to walk bow legged to move around or my balls hurt like hell, there is no way to sleep comfortably at least 3-4 times a night i wake up due to pain and have to carefully shift around to get back to sleep. I really cant take much more of this, oh and my condolences to anyone who tried to talk to a barber err doctor sorry about their condition,sorry, but i find most in the medical profession to be about as useful as **** on a boar. and they lie more than lawyers.
I refuse to accept this as part of the aging - I've had fantastic skin, legs, arms all my life so this is really really hard to take. Guess it's a fight that will continue to the end of our days!!! I say, accept who you are but by god, if you're not happy with how you look, keep active, eat organic, drink lots of water (I'm working on the no caffeine) and above all, a positive outlook is huge! I still go sleeveless and it's not easy but I refuse to do the "mature woman" look.
I would realy like us all to actualy find a resolutions to this. I think the doctors waste our time and take our money when it comes to this. I happen to know that STRESS, DEHYDRATION, DIET, these things DIRECTLY affect the health of our prostate. We all MUST EXERCISE.
The only relief I can get is to either sit up or stand dependending on the level of pain, take pain meds and try to fall back to sleep (always sitting up as there is no possibility of laying down once the pain starts). I am hoping you have something new to offer and are feeling better. I am under the care of the Pain Mgmt. clinic but they admit to being stumped. So am I.
MedHelp Health Answers